Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




67 Publications

2014 | Journal Article | IST-REx-ID: 2225   OA
A. Bloemendal, L. Erdös, A. Knowles, H. Yau, and J. Yin, “Isotropic local laws for sample covariance and generalized Wigner matrices,” Electronic Journal of Probability, vol. 19, 2014.
View | Files available | DOI
 
2014 | Conference Paper | IST-REx-ID: 1507   OA
L. Erdös, “Random matrices, log-gases and Hölder regularity,” presented at the ICM: International Congress of Mathematicians, Seoul, Korea, 2014, vol. 3, pp. 214–236.
View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1937   OA
P. Bourgade, L. Erdös, and H. Yau, “Edge universality of beta ensembles,” Communications in Mathematical Physics, vol. 332, no. 1, pp. 261–353, 2014.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2699   OA
L. Erdös, P. Bourgade, and H. Yau, “Universality of general β-ensembles,” Duke Mathematical Journal, vol. 163, no. 6, pp. 1127–1190, 2014.
View | DOI | Download (ext.)
 
2013 | Journal Article | IST-REx-ID: 2837   OA
L. Erdös, A. Knowles, H. Yau, and J. Yin, “The local semicircle law for a general class of random matrices,” Electronic Journal of Probability, vol. 18, no. 59, pp. 1–58, 2013.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed